Friday, May 14, 2021
Home Lifestyle Coronavirus vaccine side effects: Why are side effects worse after the second...

Coronavirus vaccine side effects: Why are side effects worse after the second jab of the COVID-19 vaccine?


Pain at the site of injection, soreness, stiffness, mild fever could all be symptoms expected after the first shot of the vaccine. They are also usually the first signs of inflammation.

With the second shot, however, more profound side-effects could be experienced. Fatigue, tiredness, malaise may strike you. Many who have taken the second dose of the vaccine also attest to feeling drained and wanting to take a couple of days off.

Few have also reported experiencing nausea or vomiting after the second shot. Headache and chills can more likely strike up too.

It should be noted that allergic reactions and anaphylaxis could strike a person anytime after the dose, first or the second, which people should be careful of.



Source link

Most Popular

Recent Comments